# SDR 20001115SH006

- Difficulty date: December 16, 1999
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N841AB
- Make and model: Airbus A310-324
- Aircraft serial: 686
- Aircraft time: 14,980 hours, 6,062 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: 273874
- Condition: Failed
- Location: Hydraulic
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK/KIN - FLT JM 010 - GREEN PUMP LOW PRESSURE LIGHT CAME ON IN-FLIGHT, AND COULD NOT BE RECOVERED.  GREEN PUMP, PN 65066-06, SN 273874, IS AN ABEX UNIT WHICH WAS INSTALLED ON 12-13-99.  THIS WAS A LOANER UNIT AND INSTALLED UNDER THE AUTHORITY OF A ''NO TECHNICAL OBJECTION'', REF:  997.0554/99.  THE APPROVED EDP FOR THIS AIRCRAFT IS MFG BY VICKERS WITH P/N 887673.  AFTER RE-INSTALLATION OF CORRECT TYPE PUMP ON 12-17-99, THERE HAS SINCE BEEN NO REPORTED DISCREPANCY ON THIS SYSTEM.  (X)
